# SDR AALA202301313112

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 28,772 hours, 12,224 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TWO DEEP SCRATCHES ON CAPTAIN WINDSHIELD INSIDE PANE. IMPLEADS VISION. REMOVED AND REPLACED LEFT COCKPIT WINDOW NO 1.
